# SDR USAA2012040200027

- Difficulty date: March 31, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 35,180 hours, 12,659 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 636
- Condition: Low Pressure
- Location: R2 Door
- Part time: 35,180 hours, 12,659 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION LIGHT ILLUMINATED ON FLIGHT ATTENDANT PANEL FOR 2R DOOR PRESSURE.  SERVICED 2R DOOR ACTUATOR IAW MM 52-22-00.
